MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE¿ CANNULATOR¿ 7F 80CM LG CRL STEERABLE EP CATHETER; ELECTRODE RECORDING CATHETER

ST. JUDE MEDICAL, INC. LIVEWIRE¿ CANNULATOR¿ 7F 80CM LG CRL STEERABLE EP CATHETER; ELECTRODE RECORDING CATHETER
Model Number 401786
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported dissection remains unknown.
 
Event or Problem Description
During a lv lead implant procedure, dissection of the coronary sinus occurred during cannulation with the catheter.No intervention was required and the patient is in stable condition.The icd was successfully implanted with ra and rv leads.The lv lead positioning will be attempted again in approximately 4 weeks.

Brand Name
LIVEWIRE¿ CANNULATOR¿ 7F 80CM LG CRL STEERABLE EP CATHETER
Common Device Name
ELECTRODE RECORDING CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8585829
Report Number2182269-2019-00055
Device Sequence Number2294038
Product Code DRF
UDI-Device Identifier05414734202510
UDI-Public05414734202510
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number401786
Device Lot Number6412617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight92